# SDR P5CA2020090860301

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,369 hours, 4,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 1099
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS INDICATION ON DEPARTURE.  RAN QRH TEMP EICAS AND INOP MSG EXTINGUISHED.  BIT ON LPTC SHOWS CONT FAULT + RAI ACTUATOR, RESET + VERIFIED C/O IAW AMM 21-51-00.  DEFECT CLEARED SUBS PACK OPS DURING TRANSIT SATIS.  DUE HISTORY APPLIED MEL 21-51-03-01, CAT C, MDDR 133970.  REMOVED & REPLACED LT PACK TEMP CONTROLLER AS PER AMM 21-51-04, OPS NORMAL. THIS CLEARS MDDR 133970.
